Skip to Main content Skip to Navigation
Journal articles

Concave duality: Application to problems dealing with difference of functions

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03448165
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Thursday, November 25, 2021 - 9:05:08 AM
Last modification on : Friday, November 26, 2021 - 3:16:11 AM

Links full text

Identifiers

Collections

Citation

M. Volle. Concave duality: Application to problems dealing with difference of functions. Mathematical Programming, Springer Verlag, 1988, 41 (1-3), pp.261-278. ⟨10.1007/BF01580767⟩. ⟨hal-03448165⟩

Share

Metrics

Record views

3